# SDR SWIA2020022950897

- Difficulty date: May 4, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N936EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8038
- Aircraft time: 28,834 hours, 28,897 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SEAT TRACK FROM FS 559.0 TO FS 559+80 AT LBL 9 HAS CORROSION (48 MONTH) RO 5/28/2020.  SEAT TRACK BETWEEN FS559 AND FS559+80 LBL9, REMOVED AND REPLACED REF REO AND AMM.
